# SDR SWAA2021062924829

- Difficulty date: January 9, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 46,084 hours, 24,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FORWARD CORNER SCUFF PLATE CRACKED. / R & R AFT CARGO FORWARD CORNER SCUFF PLATE PER AMM 53-11-02.
